# SDR IPXA2024072613801

- Difficulty date: June 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Corroded
- Location: Lt Te Flap
- Component: Flap
- Component part number: A5796065000651
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT STR Z500 LEFT WING OUTBOARD FLAP STATIC WICK BASE IS CORRODED DOT 72-009 ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-90896-REQ1 AND VT-MAE EA 300-5750-27-A3638, REV. -.
